On some functional equations related to Steffensen's inequality
Abstract
We consider the problem, proposed by the second author (cf. [1]), of solving functional equations stemming from the Steffensen integral inequality (S), which is applicable in actuarial problems, cf. [4]. Imposing some regularity conditions we find solutions of two equations in two variables, one with two and another with three unknown functions.
References
I. Corovei, Functional-integral equations stemming from Steffensen’s inequality [5. Problems and Remark (presented by B. Choczewski)], in: Report of Meeting, 9th International Conference on Functional Equations and Inequalities, Z lockie, September 7-13, 2003; Ann. Acad. Paedag. Cracoviensis, Studia Math., to appear.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Dieudonné, Calcul infinitésimal, Hermann, Paris, 1968.
##plugins.generic.googleScholarLinks.settings.viewInGS##
D.S. Mitrinović, Analitičke nejednakosti, Gradevinska Knjiga, Beograd, 1970.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J.F. Steffensen, On certain inequalities between mean values and their applications to actuarial problems, Skandinavisk Aktuarietidskrift, 1918, 82-97.
##plugins.generic.googleScholarLinks.settings.viewInGS##